Re: Diane 35 Pill


[ Follow Ups ] [ Post Followup ] [ Epigee Birth Control Guide Bulletin Board ]


Posted by janise on April 5, 2001:
In Reply to: Re: Diane 35 Pill posted by Christa Ferenczy on February 27, 2001:
>>  >>  >>  >>  Hi, I am very self concious about my acne, so I went to the Dr. and she prescribed Diane 35 to me. I haven't started taking it yet and I was wondering what side effects go with taking the pill. Will I gain weight?......I hope not! If anyone has any comments or suggestions please write ASAP! Thanks alot, Julie

>>  >>  i've been taking it for 4 1/2 months (switched from triphasal that was making me neasiated) and LOVE it. what that stops painful periods, clears up your skin and keeps one from worrying about pregnancy could be hailed badly?........
>>  >>  you get the idea. sorry from differing rom the point. i haven't gained any weight but have noticed that it's shifted around a bit. more on the chest and hips but stomach has been good. only minimal bloating on the first month, but since then has been fine. feel free to email me, yeah? take care.

>>  
>>  I NEED TO GET DIANE 35, HOW CAN I GET IT?
>>  PLEASE LET ME KNOW.

so are gain weight isnt really a big side effect? what other side effects are there for this pill....i havent started on it yet have to wait for my next period to come.....so i need to know ALL the side effects before i start takin it than k you very much! PLEASE EMAIL ME






Follow Ups:



Post a Followup
Name:
E-Mail:
Subject:
Comments:

Optional Link URL:
Link Title:
Optional Image URL:


[ Follow Ups ] [ Post Followup ] [ Epigee Birth Control Guide Bulletin Board ]